# SDR DALA2024072907539

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB MEMBRANE STA Y=794 TO Y=813, X=-44 X=-60, AND Y=832/Y=835 AND X=-57. ALSO, CORROSION ON THE REPAIR DOUBLER OF THE CUSP WEB MEMBRANE STA Y= 865 TO Y=870, X=-53 TO X=-60. CABIN PAX. SUMMARY OF NRC 00764: CORROSION LEVEL 2. CUSP WEB MEMBRANE STA Y=794 TO Y=813, X=-44 X=-60 WAS REPLACED PER B717-200 SRM 53-20-51-0I PROCEDURE 2; CUSP WEB MEMBRANE Y=832/Y=835 AND X=-57 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROC 4 REPAIR 4; REPAIR DOUBLER OF THE CUSP WEB MEMBRANE STA Y=865 TO Y=870, X=-53 TO X=-60 WAS REPLACED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REP 4; B717-200 SRM 51-41-02-0G AND B717-200 SRM 51-41-05-0G. (LP #0468406)
